Tohoku Mathematical Journal

Zero-dimensional spaces

J. R. Isbell

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 7, Number 1-2 (1955), 1-8.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245102

Digital Object Identifier
doi:10.2748/tmj/1178245102

Mathematical Reviews number (MathSciNet)
MR0086285

Zentralblatt MATH identifier
0066.41103

Subjects
Primary: 54.0X

Citation

Isbell, J. R. Zero-dimensional spaces. Tohoku Math. J. (2) 7 (1955), no. 1-2, 1--8. doi:10.2748/tmj/1178245102. https://projecteuclid.org/euclid.tmj/1178245102


Export citation

References

  • [1] E. CECH, On bicompact spaces, Ann. of Math. 1937.
  • [2] L. GILLMAN and M. HENLIKSEN, Concerning rings of continuous functions, Tran Amer Math. Soc. (1954)
  • [3] L. GILLMAN, M. HENRIKSEN, and M. JERISON, On a theorem of Gelfand an Kolmogoroff, Proc. Arner. Math. Soc. (1954).
  • [4] S. GINSBURG and J. ISBELL, On a theorem of Sikorski. to be published
  • [5] S. GINSBURG and J ISBELL, Uniform spaces and uniform convergence to b published.
  • [6] E. HEWITT, A problem in set-theoretic topology, Duke Math.J. 1943
  • [7] E. HEWITT, Rings of real-valued continuous functions, I, Trans. Amer. Math Soc. 1948.
  • [8] W. HUREWICZ and H. WALLMAN, Dimension Theory. Princeton, 1941
  • [9] J. ISBELL, Homogeneous spaces, Duke Math. J. 1953
  • [10] M. KATETOV, A theorem on the Lebesgue dimension, Cas. Pest. Mat. Fys 1950
  • [11] M. KATETOV, On the dimension of non-separable spaces, I, Cehoslovack. Mat Z. 1952.
  • [12] K. MORITA, On the simple extension of a space with respect to a unifomity, I, Proc. Japan. Acad. 1951.
  • [13] P. SAMUEL, Ultrafilters and compactification, Trans. Amer. Math. Soc. 1948
  • [14] T. SHIROTA, A class of topological spaces, Osaka Math. J. 1952
  • [15] M. STONE, Algebraic characterization of special Boolean rings, Fund Math. 1937
  • [16] M. STONE, Applications of Boolean rings to general topology, Trans. Amer Math. Soc. 1937.
  • [17] A TARSKI, Uber unerreichbare Kardinalzahlen, Fund Math. 1938
  • [18] J. TuKEY, Convergence and uniformity in topology, Princeton, 1940
  • [19] H. WALLMAN, Lattices and topological spaces, Ann of Math. 1937